# SDR R61A20080049

- Difficulty date: April 1, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 10,601 hours, 7,589 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT/SCATCH ON FUSELAGE FRAME 32 TO 34.  PERFORMED MAJOR REPAIR PER EMBRAER ENGINEERING INSTRUCTION.
